# SDR ASAA2020061232794

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 22,234 hours, 7,103 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1476
- Condition: Faulty
- Location: Ac Bay
- Part time: 82,045 hours, 43,681 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHED WITH MASTER CAUTION LTS PUSHED. GROUNDED - YES. CONFIRMED FAULT, "CONT CAB" ZONE LIGHT ON RECALL. NR 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED FLIGHT DECK TCV REF AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
